# SDR DALA2022020400726

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 85,903 hours, 18,487 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 FOUND CRACK ON THE RIGHT SIDE OF THE FUSELAGE SKIN IN SECTION 48 BETWEEN FRAMES 1629-1654. CORRECTIVE ACTION: THE SKIN REPAIR CARRIED OUT AT STA1629 TO STA1654 STR14AR AS PER B767-300 SRM 53-80. (2108856)
